# SDR EIA990089

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOORBEAM AT BS 996 ON RIGHT SIDE HAS AN ELONGATED HOLE, NRC NR L099.  REPAIRED PER DRAWING 53-98681-4 AND ECRA AND REPLACED FLOORBEAM FITTING.  (M)
